# SDR CA980915011

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 051323027
- Condition: Cracked
- Location: Cockpit
- Part time: 9,886 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING, WINDSHIELD CRACKED 3.5 INCHES ON LEFT UPPER SIDE.  CRACK STOP DRILLED, AND AIRCRAFT FLOWN TO BASE.  WINDSHIELD REPLACED.
